American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(19M05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Daniel Lehmann. Residues in K-theory. Contemporary Mathematics 569 (2012) 101-114.
Book volume table of contents
View Article: PDF

[2] Moulay-Tahar Benameur. A higher Lefschetz formula for flat bundles. Trans. Amer. Math. Soc. 355 (2003) 119-142. MR 1928080.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Agnieszka Bojanowska. Finite cyclic subgroups determine the spectrum of the equivariant $K$-theory . Proc. Amer. Math. Soc. 113 (1991) 245-249. MR 1064899.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] C. Bruce Hughes. Bounded homotopy equivalences of Hilbert cube manifolds . Trans. Amer. Math. Soc. 287 (1985) 621-643. MR 768729.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Andrew J. Nicas. On the higher Whitehead groups of a Bieberbach group . Trans. Amer. Math. Soc. 287 (1985) 853-859. MR 768746.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1